# SDR DALA2023111309297

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN WEB STA=201 BTW LONG 18LH TO 17LH ALSO CORROSION ON HORIZONTAL STRAP BTW STA Y=201-208 AT PAX CABIN. SUMMARY OF NRC 00674: CORROSION LEVEL 2. SKIN WEB STA=201 BTW LONG 18LH TO 17LH WAS REPAIRED PER ERA 613271-14 REV ORIGINAL SECTION I. PERMANENT REPAIR AND PRI 613271-14 REV 1. (LP #0057487)
